# SDR AALA20030087

- Difficulty date: January 21, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N1436A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11426
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHTING AFT ROW 11D MISSING.  INSTALLED EMERGENCY EXIT PATH LIGHTING AFT ROW 11D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
